Alert archive / New York / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 107, NWS Albany, NY
NWS Albany, NY issued this severe thunderstorm warning at Jul 17, 2017, 4:47 PM EDT for Saratoga County, Warren County, Washington County, New York. It was in force for 58 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 17, 2017, 4:47 PM EDT (20:47 UTC)
- Expired
- Jul 17, 2017, 5:45 PM EDT
- In force
- 58 min
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Saratoga County, NY, Warren County, NY, Washington County, NY
The radar
The Albany radar (KENX), 75 km from the middle of the area, began a volume at 20:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 17, 4:50 PM EDT | TSTM WND DMG | 3 Ssw Kings Station, NY | TREES AND WIRES DOWN ON DANIELS RD NEAR ROUTE 9 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 17, 12:48 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 8.8 hours before the alert went out and 55 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 171 J/kg
- Mixed-layer CIN
- -165 J/kg
- Mixed-layer LCL
- 1038 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 79 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
437
WUUS51 KALY 172047
SVRALY
NYC091-113-115-172145-
/O.NEW.KALY.SV.W.0107.170717T2047Z-170717T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albany NY
447 PM EDT MON JUL 17 2017
The National Weather Service in Albany has issued a
* Severe Thunderstorm Warning for...
Southeastern Warren County in east central New York...
Northeastern Saratoga County in east central New York...
Washington County in east central New York...
* Until 545 PM EDT
* At 446 PM EDT, severe thunderstorms were located along a line
extending from Fort Edward to Niskayuna, moving east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible. Expect wind damage
to trees, and power lines.
* Severe thunderstorms will be near,
Glens Falls, Hudson Falls, Fort Edward and West Glens Falls around
450 PM EDT.
Hartford around 510 PM EDT.
Granville around 525 PM EDT.
Other locations impacted by these severe thunderstorms include South
Bay Village, Northumberland, Greenfield Center, Truthville, Middle
Falls, Shushan, Slateville, Danielstown, East Hartford and Wilton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
Please report hail size...damaging winds and reports of trees down to
the National Weather Service by email at Alb.Stormreport@noaa.gov...
On Facebook at www.facebook.com/nwsalbany or twitter @nwsalbany
&&
LAT...LON 4351 7325 4295 7327 4294 7338 4295 7339
4295 7340 4296 7341 4296 7343 4294 7345
4294 7363 4308 7358 4313 7359 4309 7389
4324 7380 4355 7359
TIME...MOT...LOC 2046Z 259DEG 21KT 4329 7356 4282 7386
HAIL...1.00IN
WIND...60MPH
$$
DBT2 follow-up statements
328
WWUS51 KALY 172121
SVSALY
Severe Weather Statement
National Weather Service Albany NY
521 PM EDT MON JUL 17 2017
NYC091-113-172131-
/O.CAN.KALY.SV.W.0107.000000T0000Z-170717T2145Z/
Warren NY-Saratoga NY-
521 PM EDT MON JUL 17 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WARREN AND
NORTHEASTERN SARATOGA COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has weakened.
Therefore, the warning has been cancelled.
A severe thunderstorm watch remains in effect until 800 PM EDT for
east central New York...and southern Vermont.
LAT...LON 4351 7325 4295 7327 4294 7338 4296 7341
4296 7343 4294 7345 4294 7363 4306 7358
4312 7357 4313 7359 4322 7358 4324 7360
4326 7359 4327 7360 4330 7359 4349 7363
4355 7359
TIME...MOT...LOC 2121Z 233DEG 26KT 4322 7342
$$
NYC115-172145-
/O.CON.KALY.SV.W.0107.000000T0000Z-170717T2145Z/
Washington NY-
521 PM EDT MON JUL 17 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR WASHINGTON COUNTY...
At 521 PM EDT, a severe thunderstorm was located near Salem, moving
northeast at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible. Expect wind damage to
trees, and power lines.
This severe storm will be near...
Salem around 530 PM EDT.
Hartford around 535 PM EDT.
Granville around 545 PM EDT.
Other locations impacted by this severe thunderstorm include
Cossayuna, Center White Creek, Dunham Basin, Smiths Basin, Center
Falls, Goose Island, Adamsville, North Granville, South Bay Village
and East Hebron.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4351 7325 4295 7327 4294 7338 4296 7341
4296 7343 4294 7345 4294 7363 4306 7358
4312 7357 4313 7359 4322 7358 4324 7360
4326 7359 4327 7360 4330 7359 4349 7363
4355 7359
TIME...MOT...LOC 2121Z 233DEG 26KT 4322 7342
HAIL...1.00IN
WIND...60MPH
$$
DBT549
WWUS51 KALY 172139
SVSALY
Severe Weather Statement
National Weather Service Albany NY
539 PM EDT MON JUL 17 2017
NYC115-172149-
/O.EXP.KALY.SV.W.0107.000000T0000Z-170717T2145Z/
Washington NY-
539 PM EDT MON JUL 17 2017
...THE SEVERE THUNDERSTORM WARNING FOR WASHINGTON COUNTY WILL EXPIRE
AT 545 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire. However heavy rain
is still possible with this thunderstorm.
A severe thunderstorm watch remains in effect until 800 PM EDT for
east central New York...and southern Vermont.
LAT...LON 4351 7325 4295 7327 4294 7338 4296 7341
4296 7343 4294 7345 4294 7363 4306 7358
4312 7357 4313 7359 4322 7358 4324 7360
4326 7359 4327 7360 4330 7359 4349 7363
4355 7359
TIME...MOT...LOC 2139Z 259DEG 21KT 4324 7329
$$
DBTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 17, 4:22 PM EDT, 25 minutes earlier.
Area forecast discussion, Jul 17, 4:22 PM EDT, 25 minutes before
Area Forecast Discussion
National Weather Service Albany NY
422 PM EDT Mon Jul 17 2017
.SYNOPSIS...
A slow moving upper level trough and weak frontal boundary will
bring showers and thunderstorms to the region through Tuesday.
High pressure builds into the area on Wednesday. However, the
threat for heavy rainfall and thunderstorms returns on Thursday.
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
...Severe Thunderstorm Watch 417 in effect until 8 PM...
Band of thunderstorms from the Schoharie Valley through the
southern Adirondacks and Lake George Saratoga region still
building east. Our KALB 18Z sounding shows CAPE in the 1000-1500
J/kg range and LAPS analyses show 1500-2500 J/kg CAPES from the
mid Hudson Valley and NW CT into areas just east of the Capital
District into parts of the Berkshires and southern VT. GOES-16
experimental CAPE estimates are more toward 1000 J/kg.
Basically, the convection is evolving as expected, with the low
level forcing and shear very weak and having to rely on the
considerable instability with EML to boost the convection to the
severe levels. So, based on the mode and evolution, current
storms will gradually push east and new convective updrafts on
the leading edge of convection will pulse to marginal severe
levels then diminish just in time for new leading edge
convergence and convective updrafts that push near or to severe
levels and this cycle is likely to occur through the rest of
this afternoon and into this evening until diurnal cooling
begins through the evening.
Some of the slower moving convection has resulted in locally
heavy rain and localized flooding. This will also continue into
this evening. Mesoscale models suggest that convection will
rather quickly diminish and decrease in intensity and coverage
through this evening. The convection may not even reach parts
of the mid Hudson Valley, southern Berkshires and NW CT tonight
but we will keep an eye on it. Still, with all the low level
moisture in place and even some marginal instability, decrease
in coverage to isolated after midnight, then some low clouds and
fog toward daybreak in some areas. Lows in the 60s most areas
but around 60 northern areas.
&&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH THURSDAY/...
The diffuse low level convergence boundary or pre frontal
trough will be into eastern NY and western New England Tuesday
but the EML will have moved well east. So, any enhanced
instability will have to be due to surface based processes. The
amount of convective debris and low clouds and fog in the
morning is a bit uncertain but would affect how much potential
heating we could get through Tuesday morning.
There should be considerable sun by late Tuesday morning and
into the afternoon but convection should form in the diffuse
convergence zone and where old convective outflow boundaries
exist, from around the Capital District through the eastern
Catskills, mid Hudson Valley, Berkshires and NW CT. Coverage
should be only scattered with the less instability and upper
dynamics exiting east. Mesoscale models show this convective
coverage and mode for Tuesday afternoon and evening. Convection
should mainly be below severe limits but could be strong at
times. Highs Tuesday in the 80s but around 80 northern areas.
Any lingering showers and storms end Tuesday evening and once
again some low clouds and fog could form in some areas.
Wednesday look mainly dry but with the heat and humidity in our
region, some isolated showers and storms are possible in areas
of terrain and perhaps the mid Hudson Valley and NW CT near the
old washed out diffuse convergence area. There is weak broad
upper troughing still over our region, too. Highs Wednesday in
the 80s to near 90.
By broad upper troughing slowly amplifies as a piece of upper
energy tracks out of the Great Lakes into our region. Boundary
layer temperatures very gradually cool from the north and some
of that weak low level forcing could support scattered showers
and storms Thursday. Highs in the 80s to near 90 but upper 70s
northern areas.
&&
.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
This will be a period of near-normal temperatures. A cold front
sliding south through New York State and New England Thursday will
push showers and thunderstorms out of our forecast area, so
that by Friday, a dry period begins that will last through the
end of the week AS high pressure buildS in. Low pressure forming
over the central High Plains during the early period will track
into the Great Lakes region on Saturday, bringing another
chance for showers Sunday into Monday.
The low end of high temperatures each day will be around 70 degrees
in the Adirondack high peaks and Greens. Highest high
temperatures...in the Hudson Valley...will be in the upper 80s on
Friday, and closer to the lower 80s for the balance of the period.
Low temperatures across the region will range from mainly the mid or
upper 50s...to the mid or upper 60s each day.
&&
.AVIATION /20Z MONDAY THROUGH SATURDAY/...
Band of strong thunderstorms in the southern Adirondacks and
western Mohawk Valley will expand and track east through this
afternoon. Timed the hour or two time window for the best
chances for thunderstorms between 19Z-21Z at KGFL, 20Z-22Z at
KALB, and 22Z-23Z at KPSF and will amend if timing is off.
Mesoscale guidance is indicating the thunderstorms at about
those times at the TAF sites. The thunderstorms are expected to
largely dissipate before they get to KPOU.
Once any lingering showers and storms end this evening, around
or just after midnight, some areas of low clouds and patchy fog
will form. Some MVFR/IFR ceilings and visibilities are likely in
some areas and are indicated at KALB, KGFL and KPSF. Any fog and
low clouds should lift by 13Z Tuesday when VFR conditions should
return to all the TAF sites. KPOU may be predominantly VFR
through the entire period through 18Z Tuesday.
Winds will be south at 10 Kt or less this afternoon and just
light this evening and tonight. South to southwest winds will
continue Tuesday morning at less than 10 Kt. Indicating possible
gusts to 30-35 Kt in thunderstorms this afternoon.
Outlook...
Tuesday Night: No Operational Impact. Patchy FG.
Wednesday: No Operational Impact. NO SIG WX.
Wednesday Night: No Operational Impact. NO SIG WX.
Thursday: Moderate Operational Impact. Scattered SHRA...TSRA.
Thursday Night: NO SIG WX.
Friday: Slight Chance of SHRA...TSRA.
Friday Night: No Operational Impact. NO SIG WX.
Saturday: No Operational Impact. NO SIG WX.
&&
.FIRE WEATHER...
A slow moving upper level trough and weak frontal boundary will
bring showers and thunderstorms to the region through Tuesday.
High pressure builds into the area on Wednesday. However, the
threat for heavy rainfall and thunderstorms returns on Thursday.
RH values will reach 80 to 100 percent tonight and Tuesday
night. Continued heat and humidity with chances for showers and
thunderstorms are expected Tuesday with minimum RH values 55 to
70 percent. Minimum RH values Wednesday will be in the 45 to 55
percent range.
The winds will be south today at 5 to 15 mph through Tuesday.
Wind shift to west and southwest at 15 mph or less Wednesday.
&&
.HYDROLOGY...
Widespread hydrological problems are not expected on the main
stem rivers the next several days, but localized poor drainage
and urban flooding and even isolated flash flooding will be
possible through Tuesday.
This evening into Tuesday will feature several chances for
showers and thunderstorms ahead of a cold front and an upper
level low. Some locally heavy rainfall is possible this evening
into Tuesday in the more humid air mass. Some of the
thunderstorms may move slowly or train over the same areas with
intense rainfall rates especially through Tuesday. Ponding of
water on roadways and poor drainage flooding of low lying areas
will be possible. Despite high 3-hr zonal flash flood guidance
values of 2.1 to about 3 inches over the HSA, there is a threat
of isolated flash flooding. The latest MMEFS guidance has no
main stem river flooding forecasted in the ALY HSA.
Dry weather may briefly return for the mid-week. Another bout
of wet weather with additional showers and thunderstorms is
possible Thursday into Friday.
For details on specific area rivers and lakes, including
observed and forecast river stages and lake elevations, please
visit the Advanced Hydrologic Prediction Service /AHPS/ graphs
on our website.
&&
.ALY WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...Severe Thunderstorm Watch until 8 PM EDT this evening for
NYZ032-033-038>043-047>054-058-059-082>084.
MA...None.
VT...Severe Thunderstorm Watch until 8 PM EDT this evening for
VTZ013>015.
&&
SYNOPSIS...NAS
NEAR TERM...NAS
SHORT TERM...NAS
LONG TERM...ELH
AVIATION...NAS
FIRE WEATHER...NAS
HYDROLOGY...NASHazardous weather outlook, Jul 17, 4:38 PM EDT, 9 minutes before
Hazardous Weather Outlook National Weather Service Albany NY 438 PM EDT Mon Jul 17 2017 CTZ001-013-MAZ001-025-NYZ060-061-063>066-181100- Northern Litchfield-Southern Litchfield-Northern Berkshire- Southern Berkshire-Western Columbia-Eastern Columbia-Western Ulster- Eastern Ulster-Western Dutchess-Eastern Dutchess- 438 PM EDT Mon Jul 17 2017 This Hazardous Weather Outlook is for northwestern Connecticut, western Massachusetts parts of the eastern Catskills, mid Hudson Valley, and southern Taconics. .DAY ONE...Tonight. There is a chance of thunderstorms today into tonight. There is a Slight Risk some of the thunderstorms could become severe with damaging winds and large hail one inch in diameter or greater, as the main threats. Locally heavy rainfall may also accompany the thunderstorms, which could produce ponding of water on roadways and poor drainage flooding of low lying and urban areas. Isolated flash flooding is also possible, if thunderstorms repeatedly move over the same areas into tonight. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. There is also a chance of thunderstorms Tuesday, Thursday, and again on Sunday mainly in the afternoon into the early evening hours. .SPOTTER INFORMATION STATEMENT... Spotters are advised to report large hail, damaging winds and flooding. NYZ032-033-038>043-047>054-058-059-082>084-VTZ013>015-181100- Northern Herkimer-Hamilton-Southern Herkimer-Southern Fulton- Montgomery-Northern Saratoga-Northern Warren-Northern Washington- Schoharie-Western Schenectady-Eastern Schenectady-Southern Saratoga- Western Albany-Eastern Albany-Western Rensselaer-Eastern Rensselaer- Western Greene-Eastern Greene-Northern Fulton-Southeast Warren- Southern Washington-Bennington-Western Windham-Eastern Windham- 438 PM EDT Mon Jul 17 2017 ...SEVERE THUNDERSTORM WATCH 417 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for The western Mohawk Valley, southern Adirondacks, Schoharie Valley, Helderbergs, Capital District, Lake George Saratoga region, the northern and central taconics and southern Vermont. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. In addition to the severe weather threat, locally heavy rainfall may also accompany the thunderstorms, which could produce ponding of water on roadways and poor drainage flooding of low lying and urban areas. Isolated flash flooding is also possible, if thunderstorms repeatedly move over the same areas into tonight. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. There is also a chance of thunderstorms Tuesday, Thursday, and again on Sunday mainly in the afternoon into the early evening hours. .SPOTTER INFORMATION STATEMENT... Spotters are advised to report large hail, damaging winds and flooding.
In the hours before
Special weather statement, Jul 17, 3:14 PM EDT, 1 hour 33 minutes before
Special Weather Statement
National Weather Service Albany NY
314 PM EDT MON JUL 17 2017
NYZ041-042-083-172015-
Southeast Warren-Northern Saratoga-Northern Warren-
314 PM EDT MON JUL 17 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN WARREN AND
NORTHERN SARATOGA COUNTIES...
At 314 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Day Center to Edinburg to Cranberry
Creek. Movement was northeast at 30 mph.
Wind gusts up to 50 mph and dime size hail are possible with these
storms.
These storms will be near...
Day Center around 325 PM EDT.
Lake Luzerne-Hadle and Lake Luzerne Campground around 340 PM EDT.
Warrensburg and Lake George Village around 345 PM EDT.
Corinth and Glens Falls North around 355 PM EDT.
Bolton Landing around 400 PM EDT.
Glens Falls and West Glens Falls around 415 PM EDT.
Other locations impacted by these storms include Thurman Station,
Cleverdale, Beartown, Tenantville, Lake Luzerne, Kings Station,
Glenwild, Northumberland, Greenfield Center and Wiley Corners.
THIS INCLUDES Interstate 87 near exit 16.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4365 7355 4359 7357 4356 7361 4350 7363
4339 7361 4313 7359 4309 7403 4312 7411
4332 7415 4339 7415
TIME...MOT...LOC 1914Z 246DEG 28KT 4336 7405 4325 7408 4313 7424
DBTLocal storm report, Jul 17, 3:46 PM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
346 PM EDT MON JUL 17 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0316 PM TSTM WND DMG NORTHVILLE 43.22N 74.17W
07/17/2017 FULTON NY 911 CALL CENTER
POWER OUTAGE DUE TO DOWNED TREE.
&&
EVENT NUMBER ALY1703977
CSLocal storm report, Jul 17, 3:56 PM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
356 PM EDT MON JUL 17 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0242 PM TSTM WND DMG CAROGA LAKE 43.14N 74.48W
07/17/2017 FULTON NY 911 CALL CENTER
DOWNED TREE. TIME ESTIMATED BY RADAR.
&&
EVENT NUMBER ALY1703978
CSSpecial weather statement, Jul 17, 4:04 PM EDT, 43 minutes before
Special Weather Statement
National Weather Service Albany NY
404 PM EDT MON JUL 17 2017
NYZ039>041-048>050-082-172100-
Southern Fulton-Eastern Schenectady-Northern Fulton-Western
Schenectady-Montgomery-Southern Saratoga-Northern Saratoga-
404 PM EDT MON JUL 17 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL SCHENECTADY...
SOUTHERN SARATOGA...EASTERN FULTON AND SOUTHEASTERN MONTGOMERY
COUNTIES...
At 404 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Broadalbin to near
Pattersonville-Rotterdam Junction to Delanson. Movement was northeast
at 30 mph.
Winds in excess of 40 mph and half inch hail are possible with these
storms.
These storms will be near...
Northville, Northampton Beach Public Campground and Cranberry
Creek around 410 PM EDT.
Glenville around 415 PM EDT.
Galway around 420 PM EDT.
Ballston Spa, North Ballston Spa, East Glenville and Rock City
Falls around 435 PM EDT.
Milton and Burnt Hills around 440 PM EDT.
Saratoga Springs and Country Knolls around 450 PM EDT.
Round Lake around 455 PM EDT.
Other locations impacted by these storms include Parkis Mills, Deans
Corners, West Perth, Sweets Crossing, Glenridge, Hoffmans,
Grangerville, Harding Crossing, West Milton and Young Corners.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
Interstate 90 near exit 10-9.
Interstate 87 near exit 13, near exit 12-13, near exit 13, and
between exits 14 and 13.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4322 7426 4322 7422 4325 7422 4325 7415
4304 7410 4313 7359 4294 7365 4277 7425
4279 7425 4280 7426 4277 7429 4276 7429
4276 7428 4275 7430
TIME...MOT...LOC 2004Z 234DEG 26KT 4310 7414 4289 7411 4277 7419
DBTLocal storm report, Jul 17, 4:16 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
416 PM EDT MON JUL 17 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0413 PM FLOOD GLOVERSVILLE 43.05N 74.35W
07/17/2017 FULTON NY 911 CALL CENTER
FLOODING REPORTED ON NORTH MAIN STREET IN
GLOVERSVILLE... NY. MANHOLE COVERS HAVE POPPED OPEN.
&&
EVENT NUMBER ALY1703979
CSLocal storm report, Jul 17, 4:35 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
435 PM EDT MON JUL 17 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0401 PM TSTM WND DMG AMSTERDAM 42.94N 74.19W
07/17/2017 MONTGOMERY NY FACEBOOK
DOWNED TREE ON TRUAX ROAD.
&&
EVENT NUMBER ALY1703980
CSThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 17, 5:56 AM EDT | Special Weather Statement | ALY | Herkimer | 49 min |
| Jul 17, 6:32 AM EDT | Special Weather Statement | ALY | Hamilton | 43 min |
| Jul 17, 6:33 AM EDT | Severe Thunderstorm Warning | ALY | Hamilton, Herkimer | 57 min |
| Jul 17, 7:37 AM EDT | Special Weather Statement | ALY | Hamilton | 38 min |
| Jul 17, 9:52 AM EDT | Special Weather Statement | ALY | Lewis | 38 min |
| Jul 17, 11:21 AM EDT | Special Weather Statement | ALY | Herkimer | 39 min |
| Jul 17, 11:59 AM EDT | Areal Flood Advisory | ALY | Herkimer | 3 hr |
| Jul 17, 12:04 PM EDT | Special Weather Statement | ALY | Herkimer | 56 min |
| Jul 17, 12:29 PM EDT | Severe Thunderstorm Warning | ALY | Hamilton | 61 min |
| Jul 17, 12:42 PM EDT | Severe Thunderstorm Warning | ALY | Herkimer | 63 min |
| Jul 17, 1:25 PM EDT | Special Weather Statement | ALY | Oneida | 35 min |
| Jul 17, 1:30 PM EDT | Areal Flood Advisory | ALY | Herkimer | 3 hr |
| Jul 17, 1:31 PM EDT | Severe Thunderstorm Warning | ALY | Hamilton, Warren | 59 min |
| Jul 17, 1:54 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Hamilton, Herkimer | 66 min |
| Jul 17, 2:28 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Hamilton | 62 min |
| Jul 17, 2:41 PM EDT | Special Weather Statement | ALY | Warren | 64 min |
| Jul 17, 2:56 PM EDT | Areal Flood Advisory | ALY | Fulton, Hamilton | 3 hr |
| Jul 17, 3:14 PM EDT | Special Weather Statement | ALY | Saratoga | 61 min |
| Jul 17, 3:42 PM EDT | Areal Flood Advisory | ALY | Herkimer | 3 hr |
| Jul 17, 3:44 PM EDT | Severe Thunderstorm Warning | ALY | Saratoga, Warren | 61 min |
| Jul 17, 3:47 PM EDT | Areal Flood Warning | ALY | Fulton | 3 hr |
| Jul 17, 3:53 PM EDT | Severe Thunderstorm Warning | ALY | Herkimer | 25 min |
| Jul 17, 4:04 PM EDT | Special Weather Statement | ALY | Saratoga | 56 min |
| Jul 17, 4:30 PM EDT | Areal Flood Advisory | ALY | Saratoga, Schenectady | 2 hr |
| Jul 17, 4:30 PM EDT | Severe Thunderstorm Warning | ALY | Saratoga, Schenectady | 45 min |
| Jul 17, 5:46 PM EDT | Special Weather Statement | ALY | Saratoga, Schenectady | 44 min |
| Jul 17, 5:50 PM EDT | Flash Flood Warning | ALY | Saratoga, Schenectady | 5 hr |
| Jul 17, 6:31 PM EDT | Special Weather Statement | ALY | Schoharie | 59 min |
| Jul 17, 6:52 PM EDT | Special Weather Statement | ALY | Rensselaer | 38 min |
| Jul 17, 7:26 PM EDT | Special Weather Statement | ALY | Albany, Schenectady | 49 min |
| Jul 17, 7:59 PM EDT | Areal Flood Advisory | ALY | Albany, Rensselaer, Saratoga, Schenectady | 3 hr |
Nearby
Severe Thunderstorm Warnings in New York, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.